MAUDE Adverse Event Report: ANIKA THERAPEUTICS, INC ORTHOVISC; SODIUM HYALOURONATE FOR INTRA-ARTICULAR INJECTION

ANIKA THERAPEUTICS, INC ORTHOVISC; SODIUM HYALOURONATE FOR INTRA-ARTICULAR INJECTION
Model Number N/A
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Synovitis (2094)
Date of Event 01/26/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the sales rep that the patient experienced inflammation to the right knee after receiving an orthovisc injection.The sales rep stated that the patient had surgical intervention.The patient had an arthroscopic irrigation and debridement procedure.There were no patient consequences or delays.The case was completed without any issues.  attached is the report for your review.

Brand Name
ORTHOVISC
Common Device Name
SODIUM HYALOURONATE FOR INTRA-ARTICULAR INJECTION
Manufacturer (Section D)
ANIKA THERAPEUTICS, INC
32 wiggins ave
bedford MA 01730
MDR Report Key7310629
Report Number3007093114-2018-00004
Device Sequence Number16416710
Product Code MOZ
UDI-Device Identifier10886705023110
UDI-Public10886705023110
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P030019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date07/31/2019
Device Model NumberN/A
Device Catalogue NumberN/A
Device Lot NumberN170054A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2018
Initial Report FDA Received Date03/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;